New topological measures on the torus

Volume 185 / 2005

Finn F. Knudsen Fundamenta Mathematicae 185 (2005), 287-293 MSC: Primary 28C15; Secondary 46G15, 53D25. DOI: 10.4064/fm185-3-6

Abstract

Recently Entov and Polterovich asked if the Grubb measure was the only symplectic topological measure on the torus. Much to our surprise we discovered a whole new class of intrinsic simple topological measures on the torus, many of which were symplectic.

Authors

  • Finn F. KnudsenDepartment of Mathematical Sciences
    Norwegian University of Science and Technology
    NO-7491, Trondheim, Norway
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image